# SDR DALA2025100307194

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N536DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11426
- Aircraft time: 9,982 hours, 2,445 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FA'S REPORTED DIRTY SOCK SMELL ON APPROACH.   DURING INSP FOUND OIL ON #1 ENG SPINNER. REPLACED SHAFT COVER SEAL REF A321 AMM 72-15. PERFORMED LEVEL B DECONTAMINATION AS PER A321 AMM 21-00-00-615-803-A, NO SMELLS NOTED. (LP 7574004)
